- Hair loss & vaccination
 VACCINE-INDUCED HAIR LOSS
He has had three anthrax shots. I was shocked to discover that his hair is
suddenly very thin on the top back of his head. Also, he has been getting
stomach aches, something he never did before, and a bad headache every few
weeks. He is only 22, and I haven't any idea why his hair would be thinning as
he always had extremely thick hair. He also had some rashes.
Vaccine Safety Manual by Neil Z. Miller. p423
CAN YOU LOSE YOUR HAIR FROM A
VACCINE? By Mohammed Ali Al-Bayati, PhD
Lindsay KIRSCHNER [Hepatitis B--headaches,
seizures, hair loss, extreme fatigue, dysautonomia]
[Media June 2001] Hair loss &
[Media US, Oct 97, Hepatitis B--hair loss] Jabs make your hair fall out, say US doctors
Related Articles] Hair loss after immunization. JAMA. 1998 Jan 14;279(2):117-8. No
abstract available.PMID: 9440660; UI: 98101610.
RP, et al. [See
Related Articles] Hair loss after routine immunizations. JAMA. 1997 Oct
8;278(14):1176-8. PMID: 9326478; UI: 97465787.